# SDR 01FDEA00153

- Difficulty date: February 19, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER, BS 720B+4 INCH, STR 15R.  *S/D*  REMOVED, REPLACED AND FAB PER FEDEX 727 SRM 51-10-2 & 53-10-3 FIG 5.
